MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE MODERATE SUPPORT J-TIP; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE MODERATE SUPPORT J-TIP; WIRE, GUIDE, CATHETER
Catalog Number H7491213001J0
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Three occurrences where the tip of catheter/guidewire sheared off inside of the patient.On two of those occurrences the interventional radiologist was able to snare the tip and retrieve.On one occurrence the tip that sheared off had to be left embedded in the liver parenchyma.Difficult transhepatic portal access due to obliteration of periportal fat and heterogenous liver.Multiple punctures to get into portal vein."gadani wire" placed as a marker in both the right and middle hepatic portal vein.Jugular access with liverty tips set during access, some injections seemed to be within intrahepatic hematoma.Reference reports: mw5150887, mw5150888, mw5150889.

Brand Name
LUGE MODERATE SUPPORT J-TIP
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key18613190
Report NumberMW5150890
Device Sequence Number11364227
Product Code DQX
UDI-Device Identifier08714729169963
UDI-Public08714729169963
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Catalogue NumberH7491213001J0
Device Lot Number32176733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale